# SDR AMTA200700497

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 777-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION AROUND EDGES OF UPPER SURFACE.  FABRICATED AFT CARGO FLOOR PANEL 140CF ALODINED AND PRIMED IAW SRM 53-60-53, SRM 51-20-01-06. (K)
